Codage des automorphismes hyperboliques du tore et nombres de Pisot
Publications mathématiques et informatique de Rennes no. 2  (1993), article no. 5, 41 p.
@article{PSMIR_1993___2_A5_0,
     author = {Le Borgne, St\'ephane},
     title = {Codage des automorphismes hyperboliques du tore et nombres de Pisot},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {2},
     year = {1993},
     mrnumber = {1347698},
     language = {fr},
     url = {http://www.numdam.org/item/PSMIR_1993___2_A5_0}
}
Le Borgne, Stéphane. Codage des automorphismes hyperboliques du tore et nombres de Pisot. Publications mathématiques et informatique de Rennes, no. 2 (1993), article  no. 5, 41 p. http://www.numdam.org/item/PSMIR_1993___2_A5_0/

[1] W. Parry: On the β-expansion of real numbers, Acto. Math. Sci. Hungar, vol. 11, 1960, p. 401-416. | MR 142719 | Zbl 0099.28103

[2] A. Bertrand-Mathis: Développement en base θ, répartition modulo 1 de la suite (xθ n ) n0 , langage codés et θ-shift, Bull. Soc. Math. France, 114, 1986, p. 271-323. | Numdam | MR 878240 | Zbl 0628.58024

[3] A.M. Vershik: The fibadic expansions of real numbers and adic transformation, Prep. Report Inst, Mittag Leffler, no 4, 1-9 (1991-1992).

[4] A.M. Vershik: Arithmetic Isomorphism of Hyperbolic Toral Automorphisms and Sofic Shift, UDC 519.56, 517.91. | Zbl 0810.58031

[5] S. Ito, Y. Takahashi: Markov subshifts and realization of β-expansion, J. Math. Soc. Japan, vol. 26, no 1, 1974 | MR 346134 | Zbl 0269.28006

[6] Y. Takahashi: Isomorphisms of β-automorphisms to Markov automorphisms, Osaka J. Math., 10 (1973), 175-784. | MR 340552 | Zbl 0268.28006

[7] Y. Guivarc'H, J. Hardy: Théorèmes limites pour une classe de chaines de Markov et applications aux difféomorphismes d'Anosov, Ann. Inst. Henri Poincaré, Vol. 24, no 1, 1988, p. 73-98. | Numdam | MR 937957 | Zbl 0649.60041

[8] R. Bowen: Equilibrium States and the Ergodic theory of Anosov Diffeomorphisms, Lect. Notes in Math., Springer Verlag 470. | MR 2423393 | Zbl 0308.28010

[9] W. Krieger: On sofìc systems, Israel Journ. of Math., 1984. | MR 776312 | Zbl 0573.54032

[10] E. Cawley : Smooth Markov partitions and toral automorphisms, Ergod. Th. and Dynam. Sys. (1991), 11, p. 633-651. | MR 1145614 | Zbl 0754.58028

[11] R.M. Salem: Algebraic numbers and Fourier analysis, Boston, 1963. | Zbl 0126.07802

[12] M. Denker, C. Grillenberger, K. Sigmund: , Ergodic theory on compact spaces, Lect. Notes in Math., Springer Verlag 527. | MR 457675 | Zbl 0328.28008